Enable contrast version

Tutor profile: Rebekah W.

Rebekah W.
Registered Nurse interested in Teaching/Tutoring

Questions

Subject: Health and Medicine

TutorMe
Question:

Which medication can cause someone to have halo vision, headache, nausea/vomiting, and a high potassium?

Rebekah W.
Answer:

Digoxin

Subject: Nursing

TutorMe
Question:

You walk into a patient's room to find their neck veins distended. You check their vital signs and find their blood pressure to be 70/40. You note their respiratory rate to be increased. What clinical emergency may they be experiencing?

Rebekah W.
Answer:

Cardiac tamponade

Subject: Anatomy

TutorMe
Question:

If you were asked to feel for someone's tibial pulse point, where would you feel for this?

Rebekah W.
Answer:

below and behind medial malleolus

FAQs

What is a lesson?
A lesson is virtual lesson space on our platform where you and a tutor can communicate. You'll have the option to communicate using video/audio as well as text chat. You can also upload documents, edit papers in real time and use our cutting-edge virtual whiteboard.
How do I begin a lesson?
If the tutor is currently online, you can click the "Start Lesson" button above. If they are offline, you can always send them a message to schedule a lesson.
Who are TutorMe tutors?
Many of our tutors are current college students or recent graduates of top-tier universities like MIT, Harvard and USC. TutorMe has thousands of top-quality tutors available to work with you.
BEST IN CLASS SINCE 2015
TutorMe homepage
Made in California by GoGuardian
Copyright © 2022. Zorro Holdco, LLC doing business as TutorMe.
All Rights Reserved.
High Contrast Mode
On
Off